English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonperturbative semiclassical stability of de Sitter spacetime for small metric deviations

Fröb, M., Papadopoulos, D., Roura, A., & Verdaguer, E. (2013). Nonperturbative semiclassical stability of de Sitter spacetime for small metric deviations. Physical Review D, 87: 064019. doi:10.1103/PhysRevD.87.064019.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6258-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-1955-6
Genre: Journal Article

Files

show Files
hide Files
:
PRD87_064019.pdf (Any fulltext), 288KB
Name:
PRD87_064019.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Fröb, M.B., Author
Papadopoulos, D., Author
Roura, A.1, Author              
Verdaguer, E., Author
Affiliations:
1Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show

Details

show
hide
Language(s):
 Dates: 20112013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1103/PhysRevD.87.064019
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Other : Phys. Rev. D.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Lancaster, Pa. : American Physical Society
Pages: - Volume / Issue: 87 Sequence Number: 064019 Start / End Page: - Identifier: ISSN: 0556-2821
CoNE: /journals/resource/111088197762258